# SDR FDEA201201170231

- Difficulty date: January 17, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A53510129200201
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E LOWER SURFACE HAS A CRACK APPROX .5" IN LENGTH AT PANEL 513AB CUTOUT FWD FACE.  REPAIRED LT WING FIXED L/E LOWER SURFACE AT PANEL 513AB CUTOUT IAW FSRM 53-15-63, FIG 201, SHEET 3.
